# SDR CA140602013

- Difficulty date: May 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Damaged
- Location: Fuel Dist
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT HAD LOSS OF POWER DURING TAKEOFF FROM FARM AIRSTRIP.  THE PILOT SUCCESSFULLY STOPPED THE ACFT WITHIN THE LENGTH OF THE AIRSTRIP.  AN ENGINE GROUND RUN WAS CARRIED OUT WITH THE ENGINE COWLS REMOVED.  DURING A TEST OF BLEED VALVE OPERATION AT APPROXIMATELY 80 PERCENT NG, A FUEL VAPOR WAS SEEN TO BE LEAKING FROM THE FUEL NOZZLE AREA OF THE ENGINE.  THE LEAKAGE WAS TRACED TO THE PRIMARY FUEL NOZZLE TRANSFER TUBE BETWEEN FUEL NOZZLES NR 9 AND NR 10.  THE TRANSFER TUBE WAS PUSHED TOWARDS THE NR 10 NOZZLE AND THE O-RING WAS VISIBLE AT THE NR 9 FUEL NOZZLE. HIGH PRESSURE FUEL LESS THAN 80 PERCENT NG CAUSED THE FUEL TO PASS AROUND THE O-RING AS FUEL VAPOR.  THE CAUSE OF THE INCIDENT WAS CONSIDERED TO BE IMPROPER INSTALLATION OF FUEL MANIFOLD HARDWARE. THE INSTALLATION WAS CORRECTED AND THE ACFT RETURN TO SERVICE.
